MathSciNet Relay Station
MathSciNet bibliographic data
MR658729 20C30 (15A72 15A75 15A78)
Akin, Kaan; Buchsbaum, David A.; Weyman, Jerzy Schur functors and Schur complexes. Adv. in Math. 44 (1982), no. 3, 207–278.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement